Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Interpolation fails for the Souslin-Kleene closure of the open set quantifier logic


Author: J. A. Sgro
Journal: Proc. Amer. Math. Soc. 78 (1980), 568-572
MSC: Primary 03C80; Secondary 54A99
DOI: https://doi.org/10.1090/S0002-9939-1980-0556634-4
MathSciNet review: 556634
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the Souslin-Kleene closure of the open set quantifier logic fails to have interpolation. We also show that the notion of a $ {T_0}$-topological space is not definable in this logic. This gives a more natural proof that it is strictly weaker than the interior operator logic.


References [Enhancements On Off] (What's this?)

  • [1] K. J. Barwise, Axioms for abstract model theory, Ann. Math. Logic 7 (1974), 221-265. MR 0376337 (51:12513)
  • [2] J. A. Makowsky and S. Shelah, The theorems of Beth and Craig in abstract logic, Trans. Amer. Math. Soc. 256 (1979), 215-239. MR 546916 (81b:03041)
  • [3] J. A. Sgro, Completeness theorems for topological models, Ann. Math. Logic. 11 (1977), 173-193. MR 0462913 (57:2878)
  • [4] -, Completeness theorems for continuous functions and product topologies, Israel J. Math. 25 (1976), 249-272. MR 0539984 (58:27452)
  • [5] -, The interior operator logic and product topologies, Trans. Amer. Math. Soc. (to appear). MR 554321 (80m:03074)
  • [6] S. Willard, General topology, Addison-Wesley, Reading, Mass., 1970. MR 0264581 (41:9173)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C80, 54A99

Retrieve articles in all journals with MSC: 03C80, 54A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0556634-4
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society